# SDR IPXA12B75834

- Difficulty date: September 12, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 74,902 hours, 13,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ACCOMPLISHED TAIL SECTION UPPER LOBE DOUBLER REPAIR BETWEEN BS 2484 TO BS 2517 LBL 25".  TAIL SECTION UPPER LOBE DOUBLER BS 2484-2517, LBL 25 REPAIRED IAW EO B747-5330-38232B.  NO CRACK FOUND AT LT SIDE.
